# SDR RAIA00608034

- Difficulty date: August 23, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 14,143 hours, 13,320 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 8025 - STL - EMERGENCY EXIT LIGHT ON WALL ON C&D SIDE NOT WORKING PROPERLY.  MAINTENANCE RESECURED WIRES ON EMERGENCY EXIT LIGHT ON WALL.
